Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 71, NWS Tampa Bay, FL

June 28, 2008Manatee County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 28, 2008, 5:09 PM EDT for Manatee County, Florida. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2008, 5:09 PM EDT (21:09 UTC)
Expired
Jun 28, 2008, 5:45 PM EDT
In force
36 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

County Manatee County, FL

The radar

The Tampa radar (KTBW), 26 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 5:21 PM EDTHAIL 0.56 Wnw Lake Manatee Stat, FLMARBLE/DIME SIZE HAIL REPORTED NEAR 206 116TH ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.2 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 513 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
513 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1228 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTBW 282109
SVRTBW
FLC081-282145-
/O.NEW.KTBW.SV.W.0071.080628T2109Z-080628T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
509 PM EDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MANATEE COUNTY IN FLORIDA.

* UNTIL 545 PM EDT

* AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING NICKEL SIZE HAIL...OVER
  CENTRAL MANATEE COUNTY...MOVING WEST AT 8 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL MANATEE COUNTY.
  

SEVERE THUNDERSTORMS CONTAIN WIND GUSTS OF 60 MPH OR HIGHER...AND
HAIL THE SIZE OF PENNIES OR LARGER. MOVE TO A PLACE OF SAFETY.

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323.

&&

LAT...LON 2753 8250 2753 8231 2739 8238 2740 8254
TIME...MOT...LOC 2109Z 094DEG 7KT 2747 8244

$$

13
2 follow-up statements
000 
WWUS52 KTBW 282118
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
517 PM EDT SAT JUN 28 2008

FLC081-282145-
/O.CON.KTBW.SV.W.0071.000000T0000Z-080628T2145Z/
MANATEE-
517 PM EDT SAT JUN 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL MANATEE COUNTY...

AT 517 PM EDT...A SKYWARN SPOTTER REPORTED DIME SIZE HAIL JUST EAST 
OF BRADENTON.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE
THUNDERSTORM WAS NOW 8 MILES EAST OF BRADENTON...MOVING WEST AT 8
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL MANATEE COUNTY.
  

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING...
  PENNY SIZE HAIL.

&&

LAT...LON 2753 8250 2753 8231 2739 8238 2740 8254
TIME...MOT...LOC 2117Z 094DEG 7KT 2747 8246

$$

13
000 
WWUS52 KTBW 282146
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
545 PM EDT SAT JUN 28 2008

FLC081-282155-
/O.EXP.KTBW.SV.W.0071.000000T0000Z-080628T2145Z/
MANATEE-
545 PM EDT SAT JUN 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MANATEE COUNTY HAS
EXPIRED...


AT 545 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED THE 
THUNDERSTORM HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING
HAS BEEN ALLOWED TO EXPIRE.

DOPPLER RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY 
WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM LOCATED 5 MILES WEST 
OF LAKE MANATEE STATE PARK.

&&

LAT...LON 2753 8250 2753 8231 2739 8238 2740 8254
TIME...MOT...LOC 2118Z 094DEG 7KT 2747 8246

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 1:10 PM EDT, 3 hours 59 minutes earlier.

Area forecast discussion, Jun 28, 1:10 PM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
110 PM EDT SAT JUN 28 2008

.SYNOPSIS...ROBUST UPPER LOW WAS SPINNING ACROSS THE UPPER MIDWEST
TOWARD THE WESTERN GREAT LAKES WHILE ANOTHER UPPER LOW OVER THE
TX COASTAL PLAIN WAS MOVING WEST. DEEP LAYER RIDGING OVER THE ATLANTIC
REACHED WEST...OVER FL...TO THE EASTERN GULF.

THE TBW 88D IS RATHER QUIET...EXCEPT IN LEVY WHERE A FEW STORMS
HAVE PROMPTED A SPECIAL WEATHER STATEMENT JUST AFTER 1 PM.

&&

.SHORT TERM (TONIGHT - MONDAY)...THE MIDWEST UPPER LOW CONTINUES
MOVING EASTWARD...IN THE OHIO VALLY BY MON...AND CARVES OUT A LARGE
SCALE TROUGH OVER THE EASTERN US. THIS PUSHES A FRONTAL BOUNDARY
INTO THE SE U.S. THIS WILL REMAIN NORTH OF THE AREA. THE DEEP
RIDGING ACROSS FL FROM THE ATLANTIC WILL BE THE DOMINATE FACTOR FOR
CONDITIONS ACROSS THE CWA ALTHOUGH IT WILL SLIP SOUTHWARD SOME...
WITH THE SURFACE RIDGE AXIS SHIFTING TO SOUTH-CENTRAL FL BY MON...
AS THE UPPER TROUGH REACHES THE GULF COAST. DEEP MOISTURE STAYS
IN PLACE AND IS ENHANCED BY WEST AND SW FLOW ALOFT SO CHANCE POPS
IN THE AFTERNOONS LOOK GOOD. TEMPERATURES TO RUN CLOSE TO NORMAL
FOR HIGHS AND JUST ABOVE NORMAL FOR MINS.

.LONG TERM (MONDAY NIGHT-SATURDAY)...A TROUGH OF LOW PRESSURE OVER
THE EASTERN SEABOARD EARLY IN THE WEEK WILL ADVECT MOISTURE OVER THE
AREA OFF THE GULF WITH THUNDERSTORM ACTIVITY OVER THE GULF WATERS
ONGOING AND DIURNAL CONVECTION OVER THE LAND. THE TROUGH IS EXPECTED
TO WEAKEN AND SLIDE NORTHWARD AS UPPER-LEVEL HIGH PRESSURE BUILDS IN
MORE STRONGLY OVER THE SOUTHEASTERN US AND CARIBBEAN LATE IN THE
WEEK. SURFACE HIGH PRESSURE WILL REMAIN PARKED OVER THE PENINSULA
WITH AFTERNOON AND EVENING THUNDERSTORM ACTIVITY A FIXTURE OVER
SOUTHWEST FLORIDA AS BOUNDARIES INTERACT WITH A MOIST AND UNSTABLE
LOWER ATMOSPHERE. TYPICAL LATE JUNE AND EARLY JULY TEMPERATURES ARE
EXPECTED.

&&

.AVIATION...AFTERNOON CONVECTION IS BEGINNING OVER NORTHERN AREAS
WITH THUNDERSTORMS EXPECTED TO BEGIN ACROSS MUCH OF THE AREA BY
EARLY AFTERNOON. CONVECTION WILL BE FOCUSED ALONG SEA BREEZE FRONTS
AND STORM OUTFLOW BOUNDARIES. THE BEST CHANCE FOR SEA BREEZE
COLLISIONS WILL OCCUR IN THE VICINITY OF KFMY AND KRSW WHILE FURTHER
NORTH THE FOCUS OF CONVECTION WILL MOVE EAST OF THE TERMINALS BY MID
AFTERNOON. IN ADDITION...A BATCH OF MID-LEVEL CLOUDINESS PARKED OVER
THE CENTRAL PORTION OF THE STATE WILL HELP TO INHIBIT CONVECTION
INITIALLY OVER BAY AREA SITES.

&&

.MARINE...WITH A SURFACE RIDGE AXIS PARKED ACROSS THE COASTAL
WATERS THROUGH THE PERIOD WINDS/SEAS WILL BE 10KT/2FT...OR LESS.
MAIN MARINE CONCERN WILL BE ISOLATED TO SCATTERED THUNDERSTORMS.

&&

.FIRE WEATHER...NO CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  77  91  76  90 /  20  40  20  40
FMY  74  92  74  91 /  20  50  20  50
GIF  75  93  75  92 /  20  50  20  50
SRQ  74  90  74  89 /  20  40  20  40
BKV  71  91  71  90 /  20  40  20  40
SPG  79  90  79  90 /  20  40  20  40

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/MARINE...RUDE
LONG TERM/AVIATION...CANTIN
Hazardous weather outlook, Jun 28, 5:18 AM EDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
518 AM EDT SAT JUN 28 2008

FLZ039-042-043-048>052-055>057-060>062-065-281400-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
518 AM EDT SAT JUN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS DEEP
MOISTURE IN PLACE COMBINES WITH DAYTIME HEATING AND SEA BREEZE AND
OUTFLOW BOUNDARIES. FAIRLY LIGHT STEERING FLOW WILL ALLOW FOR
LOCALLY HEAVY RAINS CAUSING MINOR STREET FLOODING. STRONGER STORMS
MAY PRODUCE SMALL HAIL...GUSTY WINDS OF 40 TO 50 MPH AND FREQUENT
DEADLY LIGHTNING. AN ISOLATED SEVERE STORM OR TWO MAY ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

...THUNDERSTORM IMPACT...
TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS THE AREA THROUGH
FRIDAY AND ALLOW FOR SCATTERED MAINLY AFTERNOON THUNDERSTORMS
EACH DAY. LOCALLY HEAVY RAINS...FREQUENT DEADLY LIGHTNING...SMALL
HAIL AND GUSTY WINDS WILL OCCUR WITH THE STRONGER STORMS. ISOLATED
SEVERE STORMS MAY ALSO BE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

COLSON

In the hours before

Special weather statement, Jun 28, 2:52 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
252 PM EDT SAT JUN 28 2008

FLZ043-281945-
SUMTER-
252 PM EDT SAT JUN 28 2008

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN AND CENTRAL SUMTER
COUNTY...

THUNDERSTORMS...MOVING SOUTHEAST AT 10 MPH...WILL AFFECT THE
MENTIONED AREA INCLUDING THE VILLAGES AND WILDWOOD...UNTIL 345 PM
EDT. GUSTY WINDS UP TO 40 MPH ARE POSSIBLE. FREQUENT CLOUD TO GROUND
LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW
SPOT...AWAY FROM TALL OBJECTS. THESE STORMS ARE CAPABLE OF PRODUCING
PEA SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO
AT TIMES.

WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON
HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE POTHOLES OR
CAUSE HYDROPLANING.

REYNES
Special weather statement, Jun 28, 3:46 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
346 PM EDT SAT JUN 28 2008

FLZ042-043-282045-
SUMTER-CITRUS-
346 PM EDT SAT JUN 28 2008

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN AND CENTRAL LEVY
COUNTY...

THUNDERSTORMS...MOVING SOUTHEAST AT 11 MPH...WILL AFFECT THE
MENTIONED AREA INCLUDING RURAL SOUTHEASTERN CITRUS COUNTY...RURAL
NORTHERN SUMTER COUNTY...WILDWOOD AND LAKE PANASOFFKEE UNTIL 445 PM
EDT. GUSTY WINDS UP TO 40 MPH WILL OCCUR. FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW
SPOT...AWAY FROM TALL OBJECTS. THESE STORMS ARE CAPABLE OF PRODUCING
PEA SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO
AT TIMES.

WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON
HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE POTHOLES OR
CAUSE HYDROPLANING.

REYNES
Special weather statement, Jun 28, 3:46 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
346 PM EDT SAT JUN 28 2008

FLZ042-043-282045-
SUMTER-CITRUS-
346 PM EDT SAT JUN 28 2008

...STRONG THUNDERSTORMS WILL AFFECT RURAL EASTERN CITRUS...NORTHERN
AND CENTRAL LEVY COUNTY...

THUNDERSTORMS...MOVING SOUTHEAST AT 11 MPH...WILL AFFECT THE
MENTIONED AREA INCLUDING RURAL EASTERN CITRUS COUNTY...RURAL
NORTHERN SUMTER COUNTY...WILDWOOD AND LAKE PANASOFFKEE UNTIL 445 PM
EDT. GUSTY WINDS UP TO 40 MPH WILL OCCUR. FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW
SPOT...AWAY FROM TALL OBJECTS. THESE STORMS ARE CAPABLE OF PRODUCING
PEA SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO
AT TIMES.

WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON
HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE POTHOLES OR
CAUSE HYDROPLANING.

REYNES
Special weather statement, Jun 28, 3:46 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
346 PM EDT SAT JUN 28 2008

FLZ049-051-282030-
HILLSBOROUGH-PASCO-
346 PM EDT SAT JUN 28 2008

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND SOUTHERN PASCO COUNTY
AND NORTHERN HILLSBOROUGH COUNTY...

STRONG THUNDERSTORMS DRIFTING SOUTHEAST...WILL AFFECT MOON LAKE
ESTATES...ODESSA...LUTZ...LAND O LAKES...AND RURAL NORTHERN
SECTIONS OF HILLSBOROUGH COUNTY UNTIL 430 PM EDT. GUSTY WINDS UP TO
40 MPH WILL OCCUR. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED.
IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL
OBJECTS. THESE STORMS MAY PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS
WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR
DRAINAGE AREAS.

JCM
Special weather statement, Jun 28, 4:46 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
446 PM EDT SAT JUN 28 2008

FLZ050-051-282145-
PINELLAS-HILLSBOROUGH-
446 PM EDT SAT JUN 28 2008

...STRONG THUNDERSTORMS WILL AFFECT PINELLAS AND WESTERN
HILLSBOROUGH COUNTIES UNTIL 545 PM...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG
THUNDERSTORMS FROM 5 MILES NORTHWEST OF CARROLLOWOOD TO PINELLAS
PARK...MOVING SOUTHEAST AT 3 MPH.  THE STORMS WILL AFFECT SAFETY
HARBOR...OLDSMAR...HIGHPOINT AND CLEARWATER...UNTIL 545 PM EDT.
GUSTY WINDS UP TO 40 MPH WILL OCCUR. FREQUENT CLOUD TO GROUND
LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW
SPOT...AWAY FROM TALL OBJECTS. HAIL UP TO ONE HALF INCH IN DIAMETER
IS POSSIBLE. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON
ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS.

EO
Special weather statement, Jun 28, 4:51 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
451 PM EDT SAT JUN 28 2008

FLZ055-060-062-282145-
MANATEE-CHARLOTTE-SARASOTA-
451 PM EDT SAT JUN 28 2008

...STRONG THUNDERSTORMS WILL AFFECT SARASOTA...NORTHWEST
CHARLOTTE...AND WESTERN MANATEE COUNTIES THROUGH 545 PM...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG
THUNDERSTORMS FROM 8 MILES SOUTHEAST OF BRADENTON TO
NORTHPORT...MOVING SOUTHEAST AT 3 MPH.  THE STORMS WILL AFFECT PORT
CHARLOTTE...NORTH PORT...MYAKKA RIVER STATE PARK AND CHARLOTTE
HARBOR...UNTIL 545 PM EDT. GUSTY WINDS UP TO 40 MPH WILL OCCUR.
FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT
OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. HAIL
UP TO ONE HALF INCH IN DIAMETER IS POSSIBLE. TORRENTIAL RAINS WILL
CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR
DRAINAGE AREAS.

EO

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:42 PM EDTSevere Thunderstorm WarningTBWHardee48 min
Jun 28, 4:01 PM EDTSevere Thunderstorm WarningTBWCitrus, Sumter29 min
Jun 28, 4:30 PM EDTSevere Thunderstorm WarningTBWHernando, Pasco30 min
Jun 28, 5:12 PM EDTAreal Flood AdvisoryTBWManatee63 min
Jun 28, 5:15 PM EDTSpecial Marine WarningTBW45 min
Jun 28, 6:23 PM EDTSevere Thunderstorm WarningTBWPolk24 min
Jun 28, 7:54 PM EDTAreal Flood AdvisoryTBWHardee66 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.